# SDR UHLA2011010900038

- Difficulty date: January 9, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 17,308 hours, 10,828 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Jammed
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DISARM LEVER JAMMED.  PERFORMED OPS CHECK OF ARM/DISARM LEVER ON R1 DOOR WITH NO DEFECTS NOTED IAW MM 52-41-00.
